Antibiotics For Vaginal Thrush?
Tonight..I’m 39 years old, it’s been 2 days that I have had canker sores on my vagina, it hurts, does it have anything to do with the intimate relationship I have with my husband? because at that time the husband’s penis was a small wound runny and red. Then can I take the antibiotic metronidazole? Thank you
Hello, thank you for the question to HealthReplies.com
Basically, sores (thrush) in the vagina can occur due to many possibilities. Can be caused by sexually transmitted diseases such as genital herpes, syphilis, chancroid, or chlamydia is the most common cause of thrush in the vagina. Other causes include injury during sexual intercourse (for example because the vagina is too dry, sexual intercourse is too rough), fungal infections, shingles, allergic reactions or contact irritation in the vagina (for example allergies to latex condoms, lubricants, spermicides, etc.).
Metronidazole is an antibiotic that is intended to treat bacterial or parasitic infections that are sensitive to this drug. This drug should not be used carelessly and should only be used if there are certain indications (which can only be determined by a doctor by direct examination). You should not buy this medicine without a prescription from a doctor. Do not use this medicine if you have not checked yourself into a doctor directly.
The cause of canker sores in your vagina must be investigated first before it can be known with certainty an effective drug to treat the condition. Go to a dermatologist and genitals for further evaluation.
So much information from me, hopefully enough answer